# SDR GLBA96060

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,082 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OMA - CREW REPORTED OIL PRESSURE ON RIGHT ENGINE DROPPED.  THEY SHUTDOWN RIGHT ENGINE AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE WITH SERVICEABLE.  RUN AND LEAK CHECKS WERE GOOD.  (M)
